# SDR 96UAL900287

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1855U
- Make and model: Doug DC-10-30
- Aircraft serial: 47837
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Reverser Cowl
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AREA OF HEAT AND DELAMINATION DAMAGE ON THE NR 2 ENGINE RIGHT REVERSER COWL.  THERE IS ALSO INSULATION DAMAGE.  THERE WAS NO FIRE WARNING INDICATION ON THE FLIGHT DECK.  UNDER INVESTIGATION.  SUPPLEMENTAL DATA UPDATE:  DAMAGE CAUSED BY NR 2 PNEUMATIC DUCT CLAMP FAILURE.  DAMAGE REPAIRED AND AIRCRAFT RETURNED TO SERVICE.
